# SDR HEEA956194

- Difficulty date: December 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Display
- Part number: 25410038
- Condition: Defective
- Location: Cockpit Loran
- Component: 7000CDU
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SEGMENTS ON DISPLAY DO NOT ILLUMINATE. SENT TO NAVIGATION DATA SYSTEMS FOR INSPECTION AND REPAIR.
